# SDR DL73S953736

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546423280AK
- Condition: Dented
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 LEADING EDGE SLAT WAS FOUND WITH DENT TO LEADING EDGE SKIN AT 10 FROM THE OUTBOARD END, REPAIRED PER SRM 57-50-3, FIG 1.
